Paracetamol
500mg, 1000mg

  • Paracetamol, also known as acetaminophen or APAP, is a medicine used to treat pain and fever and is used for mild to moderate pain relief.
  • Our Paracetamol effervescent tablets allow faster onset of action, easier oral administration and are gentler on the digestive tract. It contains 40% less salt in its formulation than other similar products.
  • Our paracetamol product is proposed in effervescent tablets of 500mg or 1000 mg.
logo blanc